RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1991, Volume 3, Number 11, Pages 47–58 (Mi mm2291)  

Mathematical models and computer experiment. Physics

Mathematical model of optical breakdown in gases

V. A. Gal'burt, M. F. Ivanov


Abstract: The mathematical model for calculation of the interaction processes of the laser radiation with optical break down plasma in gases is considered. The model is based on equations of onedimensional two-temperature hydrodynamics accounting for the thermoconductivity, radiation transfer and ionization and dissociation kinetics. The technique for approximate calculation of the volume effect for the plane one-dimensional task is proposed. The method for ionization kinetics and energy transfer equations common solution is described.

Full text: PDF file (1453 kB)

UDC: 519.6+532.5+378.325
Received: 02.07.1991

Citation: V. A. Gal'burt, M. F. Ivanov, “Mathematical model of optical breakdown in gases”, Matem. Mod., 3:11 (1991), 47–58

Citation in format AMSBIB
\Bibitem{GalIva91}
\by V.~A.~Gal'burt, M.~F.~Ivanov
\paper Mathematical model of optical breakdown in gases
\jour Matem. Mod.
\yr 1991
\vol 3
\issue 11
\pages 47--58
\mathnet{http://mi.mathnet.ru/mm2291}


Linking options:
  • http://mi.mathnet.ru/eng/mm2291
  • http://mi.mathnet.ru/eng/mm/v3/i11/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:285
    Full text:125
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019